# SDR AALA201908069023

- Difficulty date: August 2, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 36,274 hours, 13,038 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: FE277000
- Part serial: 550
- Condition: Inoperative
- Location: R3 Door Assist
- Part time: 64,204 hours, 23,513 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3R DOOR BOTTLE PRESSURE INDICATION INOPERATIVE.  REPLACED DOOR ASSIT ACTUATOR PER AMM 52-22-00** (CLOSED)
